# SDR MASA200800324

- Difficulty date: April 19, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 14,795 hours, 14,104 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 6087T04P06
- Part serial: NMAAD169
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 10,215 hours, 6,589 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7140  ORD.  RT ENGINE OIL PRESSURE FLUCTUATES AT +/- 6 ABOVE IDLE.  CREW DECLARED AN EMERGENCY.  REPLACED LUBE SCAVENGE PUMP, OP CHECK GOOD.
